# SDR HEEA072422

- Difficulty date: April 9, 2001
- Submitted: August 14, 2003
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 41005496101
- Part serial: 3613
- Condition: Leaking
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SERVO CAUSING EXCESSIVE INTERNAL LEAKAGE DURING TESTING.
